Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 235, NWS Kansas City, MO

August 2, 2015Gentry County, Nodaway County, Worth County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 2, 2015, 9:24 PM CDT for Gentry County, Nodaway County, Worth County, Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 9:24 PM CDT (02:24 UTC)
Expired
Aug 2, 2015, 10:15 PM CDT
In force
51 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gentry County, MO, Nodaway County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 158 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 9:34 PM CDTHAIL 1Sheridan, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 6:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2239 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS53 KEAX 030224
SVREAX
MOC075-147-227-030315-
/O.NEW.KEAX.SV.W.0235.150803T0224Z-150803T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GENTRY COUNTY IN NORTHWESTERN MISSOURI...
  WORTH COUNTY IN NORTHWESTERN MISSOURI...
  NORTHEASTERN NODAWAY COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 1015 PM CDT

* AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF GRANT CITY...OR 15 MILES NORTH OF STANBERRY...MOVING SOUTHEAST
  AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...STANBERRY...GRANT CITY...SHERIDAN...PARNELL...GENTRY...
  WORTH AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4057 9449 4041 9421 4029 9422 4028 9423
      4018 9453 4057 9477
TIME...MOT...LOC 0224Z 328DEG 14KT 4044 9455 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
3 follow-up statements
601 
WWUS53 KEAX 030255
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT SUN AUG 2 2015

MOC147-030305-
/O.CAN.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
NODAWAY MO-
955 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NODAWAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 4049 9435 4029 9422 4028 9423 4018 9453
      4031 9460 4039 9460 4039 9461 4043 9461
      4049 9438
TIME...MOT...LOC 0255Z 328DEG 14KT 4034 9446 

$$

MOC075-227-030315-
/O.CON.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
GENTRY MO-WORTH MO-
955 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN GENTRY AND SOUTHERN WORTH COUNTIES...

AT 955 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF STANBERRY...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...STANBERRY...GRANT CITY...GENTRY...WORTH AND DENVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4049 9435 4029 9422 4028 9423 4018 9453
      4031 9460 4039 9460 4039 9461 4043 9461
      4049 9438
TIME...MOT...LOC 0255Z 328DEG 14KT 4034 9446 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
658 
WWUS53 KEAX 030308
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT SUN AUG 2 2015

MOC227-030317-
/O.CAN.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
WORTH MO-
1008 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WORTH COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 4029 9422 4020 9447 4031 9460 4039 9430
      4038 9429
TIME...MOT...LOC 0307Z 328DEG 14KT 4030 9443 

$$

MOC075-030315-
/O.CON.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
GENTRY MO-
1008 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN GENTRY COUNTY...

AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBANY...
MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY AND GENTRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4029 9422 4020 9447 4031 9460 4039 9430
      4038 9429
TIME...MOT...LOC 0307Z 328DEG 14KT 4030 9443 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
309 
WWUS53 KEAX 030316
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT SUN AUG 2 2015

MOC075-030325-
/O.EXP.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
GENTRY MO-
1016 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GENTRY COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.

LAT...LON 4029 9422 4020 9447 4031 9460 4039 9430
      4038 9429
TIME...MOT...LOC 0312Z 328DEG 14KT 4030 9443 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:14 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 2, 6:14 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 PM CDT SUN AUG 2 2015

.DISCUSSION...
Issued at 258 PM CDT SUN AUG 2 2015

Very warm temperatures and locally high moisture have been the main
focus this afternoon, resulting in heat indices climbing into the
mid 90s to lower 100s throughout the region. Surface heating has
also resulted in steep low-level lapse rates and the recent
development of isolated cu, but weak upper-level subsidence and a
lack of surface focus, in addition to a weakness in lapse rates
above 850 mb indicated on ACARS soundings, has so far squelched any
potential deep convective initiation across the region. A weak cold
front dropping southward across the region later this evening could
provide enough lift for a few isolated storms to get going, but the
front's slower than forecast progression and the diurnal decrease in
instability after sunset may prevent widespread convection in the
majority of the area, as hires models have also begun to indicate.
Have delayed and reduced PoPs for this evening and tonight, and
pulled any mention of storms east after midnight.

A weak wave may push down on the nose of surface high pressure and
the northern edge of the elevated thermal ridge on Monday, fueling
storm development from eastern Nebraska through northern MO Monday
afternoon through the early evening. Storm chances are relatively
low, but a few isolated storms aren't out of the question as this
weak feature pushes through the area. The aforementioned cold front
will settle and become stalled across the region sometime on Monday,
although its final position and how much it wavers across the CWA
are still in question. This boundary will become the focus for
convective activity in the days that follow.

For Tuesday and Wednesday, temperatures are a blend of extremes
rather than a true forecast, and represent an astounding range of
possibilities depending on the position of the stalled frontal
boundary and clouds/precipitation associated with said boundary.
Greater than 50 PoPs seem reasonable Tuesday through at least the
first half of Wednesday as a strong, slow-moving shortwave trough
passes over the front, and at least 30 PoPs can't be ruled out
stretching through Thursday depending on how long the front lingers
in the region and how quickly the Tuesday/Wednesday wave departs. In
the wake of the system late in the work week through the coming
weekend, temperatures will be slow to recover but precipitation
chances will generally decrease.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 606 PM CDT SUN AUG 2 2015

A line of convection along a frontal boundary is approaching the area
from the northwest. These storms should weaken as they move into the
region, but should still hold together long enough to impact the KC
area with gusty winds for a few hours this evening. Otherwise, winds
will become variable by the early morning hours before turning
southerly by the afternoon. Scattered low-level clouds will begin to
develop and persist through the remainder of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Welsh
Hazardous weather outlook, Aug 2, 5:06 AM CDT, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 AM CDT SUN AUG 2 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
506 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING IN AREAS NEAR
 THE IOWA BORDER. SEVERE WEATHER IS NOT EXPECTED WITH THIS MORNINGS
 STORMS.

 THE CHANCE OF THUNDERSTORMS WILL SPREAD SOUTH LATE THIS AFTERNOON
 AND OVERNIGHT ACROSS NORTHERN MISSOURI. THE STRONGEST OF STORMS
 WILL BE ABLE TO PRODUCE SMALL HAIL AND DAMAGING WINDS ALONG WITH
 TORRENTIAL RAIN.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 A THREAT OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY AND MONDAY
 NIGHT ACROSS NORTHERN MISSOURI...WITH THE CHANCE OF STORMS
 SPREADING ACROSS MUCH OF THE REGION TUESDAY. THEN THERE WILL BE
 SEVERAL CHANCES FOR MORE THUNDERSTORMS EACH DAY THROUGH FRIDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Aug 2, 8:34 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     1 S GREEN CITY          40.25N 92.95W
08/02/2015                   SULLIVAN           MO   TRAINED SPOTTER

            6 INCH DIAMETER TREE LIMB SNAPPED

&&

SBLAIR
Local storm report, Aug 2, 8:38 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     1 E MILAN               40.20N 93.10W
08/02/2015  E60 MPH          SULLIVAN           MO   TRAINED SPOTTER

            ESTIMATED 55 TO 60 MPH WIND GUSTS

&&

SBLAIR
Local storm report, Aug 2, 8:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     KIRKSVILLE              40.19N 92.58W
08/02/2015  E60 MPH          ADAIR              MO   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN

&&

SBLAIR
Local storm report, Aug 2, 8:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     3 S KIRKSVILLE          40.15N 92.58W
08/02/2015  M50 MPH          ADAIR              MO   ASOS

&&

SBLAIR
Local storm report, Aug 2, 9:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     EAGLEVILLE              40.47N 93.99W
08/02/2015  E60 MPH          HARRISON           MO   TRAINED SPOTTER

&&

SBLAIR
Local storm report, Aug 2, 9:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND GST     RIDGEWAY                40.38N 93.94W
08/02/2015  E70 MPH          HARRISON           MO   LAW ENFORCEMENT

            SEVERAL REPORTS OF 70 MPH WIND GUSTS FROM EAGLEVILLE TO
            RIDGEWAY...POWER OUTAGES REPORTED

&&

SBLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:40 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan50 min
Aug 2, 8:16 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan29 min
Aug 2, 8:23 PM CDTSevere Thunderstorm WarningEAXHarrison37 min
Aug 2, 8:43 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Aug 2, 8:48 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 8:56 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer49 min
Aug 2, 9:11 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph34 min
Aug 2, 9:32 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston43 min
Aug 2, 9:39 PM CDTFlash Flood WarningEAXGentry, Harrison, Nodaway, Worth6 hr
Aug 2, 10:15 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston30 min
Aug 2, 10:35 PM CDTSpecial Weather StatementEAXCarroll25 min
Aug 2, 10:43 PM CDTSpecial Weather StatementEAXLivingston32 min
Aug 2, 10:47 PM CDTSpecial Weather StatementEAXWorth43 min
Aug 2, 11:03 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 11:45 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway45 min
Aug 3, 12:05 AM CDTFlash Flood WarningEAXGentry, Nodaway6 hr
Aug 3, 12:17 AM CDTSpecial Weather StatementEAXMercer43 min
Aug 3, 12:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway48 min
Aug 3, 1:05 AM CDTSpecial Weather StatementEAXAndrew25 min
Aug 3, 1:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb34 min
Aug 3, 2:37 AM CDTSpecial Weather StatementEAXGentry23 min
Aug 3, 4:40 AM CDTRiver Flood WarningEAXAndrew, Nodaway7 days
Aug 3, 6:22 AM CDTSpecial Weather StatementEAXDeKalb23 min
Aug 3, 7:32 AM CDTSpecial Weather StatementEAXClinton28 min
Aug 3, 11:14 AM CDTSpecial Weather StatementEAXAndrew, DeKalb46 min
Aug 3, 11:23 AM CDTSpecial Weather StatementEAXDaviess37 min
Aug 3, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb37 min
Aug 3, 11:40 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison35 min
Aug 3, 11:45 AM CDTAreal Flood AdvisoryEAXDaviess, Harrison3 hr
Aug 3, 12:15 PM CDTSpecial Weather StatementEAXDaviess30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.